Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 30, NWS Springfield, MO

May 1, 2011Shannon County, Missouri

NWS Springfield, MO issued this river flood warning at May 1, 2011, 9:02 PM CDT for Shannon County, Missouri. It took effect at May 2, 2011, 8:30 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 1, 2011, 9:02 PM CDT (02:02 UTC)
In effect from
May 2, 2011, 8:30 AM CDT
Expired
May 2, 2011, 8:27 PM CDT
In force
12 hr
Issued by
NWS Springfield, MO
Flood severity
Minor

County Shannon County, MO

The radar

The Springfield radar (KSGF), 177 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Jacks Fork at Alley Spring (ALYM7). The gauge peaked at 10.06 ft at May 2, 2011, 1:00 PM CDT.

actionminormoderate51005/0205/0305/04
Action stage
5.3 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07065495, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WGUS43 KSGF 020202
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 PM CDT SUN MAY 1 2011

...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED  A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...

  JACKS FORK AT ALLEY SPRING AFFECTING SHANNON COUNTY
  JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY

.CONTINUING HEAVY RAINFALL ACROSS THE REGION TONIGHT IS EXPECTED
TO PRODUCE RISES ON THE JACKS FORK RIVER AT BOTH ALLEY SPRINGS
AND EMINENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC203-021402-
/O.NEW.KSGF.FL.W.0030.110502T1330Z-110503T2000Z/
/ALYM7.1.ER.110502T1330Z.110503T0000Z.110503T1400Z.NO/
902 PM CDT SUN MAY 1 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR 
  THE JACKS FORK AT ALLEY SPRING.
* AT  8:30 PM SUNDAY THE STAGE WAS 4.2 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 10.0 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* IMPACT...AT 11.0 FEET...WATER FLOWS THROUGH ALLEY SPRING CAMPGROUND 
  AND ISOLATES THE 200 AREA CAMPSITES.

$$

MOC203-021402-
/O.NEW.KSGF.FL.W.0031.110502T0954Z-110504T1825Z/
/EMCM7.1.ER.110502T0954Z.110503T0000Z.110503T1825Z.NO/
902 PM CDT SUN MAY 1 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR 
  THE JACKS FORK RIVER AT EMINENCE.
* AT  8:30 PM SUNDAY THE STAGE WAS 5.2 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 14.0 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE.

$$

KURTZ
4 follow-up statements
023 
WGUS83 KSGF 021609
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 AM CDT MON MAY 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
  JACKS FORK AT ALLEY SPRING AFFECTING SHANNON COUNTY 
  JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY 
.HEAVY RAINFALL LAST NIGHT HAS CAUSED RIVER LEVELS TO 
RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-030709-
/O.EXT.KSGF.FL.W.0029.000000T0000Z-110506T1800Z/
/TBNM7.1.ER.110502T1200Z.110503T1200Z.110505T1800Z.UU/
1109 AM CDT MON MAY 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM MONDAY THE STAGE WAS 13.0 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  EARLY AFTERNOON.
* IMPACT...AT 15.0 FEET...FLOOD WATERS AFFECT THE LOWER TA 250 
  TRAINING AREA. 

$$

MOC203-030709-
/O.EXT.KSGF.FL.W.0030.000000T0000Z-110503T0945Z/
/ALYM7.1.ER.110502T1535Z.110503T0000Z.110503T0345Z.NO/
1109 AM CDT MON MAY 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE JACKS FORK AT ALLEY SPRING.
* AT 10:45 AM MONDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 11.0 FEET...WATER FLOWS THROUGH ALLEY SPRING CAMPGROUND 
  AND ISOLATES THE 200 AREA CAMPSITES.

$$

MOC203-030709-
/O.EXT.KSGF.FL.W.0031.000000T0000Z-110504T0000Z/
/EMCM7.1.ER.110503T0000Z.110503T0000Z.110503T0000Z.NO/
1109 AM CDT MON MAY 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE JACKS FORK RIVER AT EMINENCE.
* AT 10:30 AM MONDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 12.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE. IN
  ADDITION, THE CAMPGROUND AT ALLEY SPRINGS, UPSTREAM FROM EMINENCE 
  BEGINS TO FLOOD. 

$$
824 
WGUS83 KSGF 021722
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1222 PM CDT MON MAY 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  JACKS FORK AT ALLEY SPRING AFFECTING SHANNON COUNTY 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
  JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY.
  HEAVY RAINFALL LSAST NIGHT HAS CAUSED RIVER LEVELS TO 
RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-030822-
/O.CON.KSGF.FL.W.0029.000000T0000Z-110506T1800Z/
/TBNM7.1.ER.110502T1200Z.110503T1200Z.110505T1800Z.UU/
1222 PM CDT MON MAY 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM MONDAY THE STAGE WAS 13.0 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  EARLY AFTERNOON.
* IMPACT...AT 15.0 FEET...FLOOD WATERS AFFECT THE LOWER TA 250 
  TRAINING AREA. 

$$

MOC203-030822-
/O.EXT.KSGF.FL.W.0030.000000T0000Z-110503T0843Z/
/ALYM7.1.ER.110502T1535Z.110502T1800Z.110503T0243Z.NO/
1222 PM CDT MON MAY 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE JACKS FORK AT ALLEY SPRING.
* AT 11:46 AM MONDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.0 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 11.0 FEET...WATER FLOWS THROUGH ALLEY SPRING CAMPGROUND 
  AND ISOLATES THE 200 AREA CAMPSITES.

$$

MOC203-030822-
/O.CON.KSGF.FL.W.0031.000000T0000Z-110504T0000Z/
/EMCM7.1.ER.110503T0000Z.110503T0000Z.110503T0000Z.NO/
1222 PM CDT MON MAY 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE JACKS FORK RIVER AT EMINENCE.
* AT 11:30 AM MONDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 12.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE. IN
  ADDITION, THE CAMPGROUND AT ALLEY SPRINGS, UPSTREAM FROM EMINENCE 
  BEGINS TO FLOOD. 

$$
544 
WGUS83 KSGF 021838
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
138 PM CDT MON MAY 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  JACKS FORK AT ALLEY SPRING AFFECTING SHANNON COUNTY 
  
.HEAVY RAINFALL SINCE SUNDAY HAS CAUSED RIVER LEVELS TO RISE. 
ADDITIONAL RAINFALL WILL IMPACT THE AREA THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC203-030843-
/O.CON.KSGF.FL.W.0030.000000T0000Z-110503T0843Z/
/ALYM7.1.ER.110502T1535Z.110502T1746Z.110503T0243Z.NO/
138 PM CDT MON MAY 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE JACKS FORK AT ALLEY SPRING.
* AT 12:46 PM MONDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL TO FALL TO BELOW FLOOD STAGE LATE 
  TONIGHT.
* IMPACT...AT 11.0 FEET...WATER FLOWS THROUGH ALLEY SPRING CAMPGROUND 
  AND ISOLATES THE 200 AREA CAMPSITES.

$$
995 
WGUS83 KSGF 030127
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
827 PM CDT MON MAY 2 2011





...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  JACKS FORK AT ALLEY SPRING AFFECTING SHANNON COUNTY
  JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY
.HEAVY RAINFALL HAS MOVED OUT OF THE AREA THAT CAUSED RIVER LEVELS TO 
RISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC203-030157-
/O.CAN.KSGF.FL.W.0030.000000T0000Z-110503T0843Z/
/ALYM7.1.ER.110502T1535Z.110502T1815Z.110502T2130Z.NO/
827 PM CDT MON MAY 2 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE JACKS FORK AT ALLEY SPRING.
* AT  8:01 PM MONDAY THE STAGE WAS 7.5 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT  4:30 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.4 FEET BY WEDNESDAY
  MORNING.
* IMPACT...AT 9.0 FEET...FLOOD STAGE. WATER IMPACTS ALLEY SPRING 
  CAMPGROUND.

$$

MOC203-030157-
/O.CAN.KSGF.FL.W.0031.000000T0000Z-110504T0000Z/
/EMCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
827 PM CDT MON MAY 2 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE JACKS FORK RIVER AT EMINENCE.
* AT  7:30 PM MONDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.9 FEET.  THE 
  RIVER WILL FALL TO 7.1 FEET BY .


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 1, 7:16 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, May 1, 7:16 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
716 PM CDT SUN MAY 1 2011

...UPDATE TO AVIATION...

.DISCUSSION...

THE MAIN FORECAST CONCERNS ARE NOT ONLY CHANCES FOR RAINFALL EARLY
THIS WEEK...BUT ALSO RAIN AMOUNTS GIVEN THE WET GROUND CONDITIONS.
PLEASE SEE THE HYDROLOGY SECTION BELOW FOR DETAILS REGARDING THE
FLOOD POTENTIAL. BELIEVE IT OR NOT...THERE IS THEN AT LEAST
LIMITED POTENTIAL FOR FROST EARLY THIS WEEK.

RADAR IS FAIRLY ACTIVE THIS AFTERNOON WITH A LARGE SHIELD OF RAIN
PUSHING ACROSS THE REGION. LIGHTNING STRIKES TO THIS POINT HAVE
MAINLY BEEN CONFINED TO OKLAHOMA AND ARKANSAS. THE HEAVIEST
RAINFALL IN THE MISSOURI OZARKS OVER THE PAST 12 HOURS HAS BEEN
ACROSS SOUTH CENTRAL MISSOURI...WITH SOME LOCATIONS PUSHING THREE
QUARTERS OF AN INCH FROM SOUTHERN HOWELL INTO OREGON COUNTIES.
EVEN HEAVIER RAIN IS FALLING ACROSS EASTERN OKLAHOMA AND ARKANSAS
CLOSER TO A STALLED OUT SURFACE FRONT.

HEADING INTO THIS EVENING...RAIN SHOWERS AND PERHAPS A FEW
THUNDERSTORMS WILL PERSIST ACROSS MUCH OF THE MISSOURI OZARKS.
WENT ON THE HIGH SIDE WITH POPS AS LOW LEVEL ISENTROPIC UPGLIDE
REMAINS COMPLIMENTED WITH MID AND UPPER TROPOSPHERIC ASCENT
THANKS TO THE POSITIONING OF AN UPPER LEVEL JET STREAK. DO FEEL
THAT THE BACK EDGE OF THE RAIN SHOWERS WILL SHIFT SOUTHEAST TO
NEAR OR JUST SOUTHEAST OF THE INTERSTATE 44 CORRIDOR LATER
TONIGHT. MAY ACTUALLY SEE A BRIEF BOUT OF CLEARING ACROSS PART
OF WEST CENTRAL MISSOURI. THIS MAY WREAK HAVOC WITH
TEMPERATURES...AND OPEN THE DOOR FOR SOME PATCHY FOG. LEFT THE FOG
OUT OF THE FORECAST FOR NOW AS THE WINDOW OF OPPORTUNITY LOOKS
RATHER SMALL.

SHORT WAVE ENERGY WILL THEN APPROACH THE AREA FROM THE SOUTHWEST
AGAIN ON MONDAY. MID AND UPPER LEVEL ASCENT WILL REMAIN IN PLACE
ACROSS MUCH OF THE AREA AS WE REMAIN IN THE RIGHT ENTRANCE REGION
OF AN UPPER LEVEL JET CORE. ISENTROPIC UPGLIDE WILL AGAIN INCREASE
LATER MONDAY MORNING AND AFTERNOON ACROSS SOUTHERN MISSOURI.
THEREFORE EXPECT RAIN TO SPREAD BACK TO...OR JUST NORTH OF THE
INTERSTATE 44 CORRIDOR BY THE AFTERNOON. TOUGH CALL ON HOW FAR
NORTHWEST THE BACK EDGE SETS UP AS THE ISENTROPIC UPGLIDE FOR THIS
GO AROUND WILL NOT BE AS STRONG AS WE SAW TODAY. THEREFORE KEPT
POPS IN THE CHANCE RANGE UP ACROSS WEST CENTRAL MISSOURI.

THE BACK EDGE OF THE RAIN SHOULD THEN BEGIN TO SHIFT SOUTHEAST
LATER MONDAY EVENING AND ESPECIALLY OVERNIGHT AS THAT STALLED
FRONT BEGINS TO FINALLY SHUNT SOUTHEAST WITH AN INCOMING UPPER
LEVEL TROUGH. FEEL THAT MOST IF NOT ALL OF THE RAIN SHOWER
ACTIVITY WILL SHIFT OUT OF SOUTH CENTRAL MISSOURI BY TUESDAY
MORNING. KEPT TEMPERATURES ON THE COOL SIDE OF GUIDANCE...EVEN
INTO TUESDAY AS A PASSING MID LEVEL COLD CORE SHOULD LEAD TO
DECENT CUMULUS DEVELOPMENT.

THE NEXT FORECAST CONCERN THEN BECOMES THE POTENTIAL FOR FROST
AND/OR FOG AS A SURFACE RIDGE AXIS SHIFTS OVER THE REGION. FROST
MONDAY NIGHT WILL BE HIGHLY DEPENDENT ON HOW QUICKLY CLOUDS CAN
CLEAR. DID INSERT PATCHY FROST ACROSS SOUTHEAST KANSAS AND WEST
CENTRAL MISSOURI WHERE CLOUDS WILL CLEAR THE QUICKEST. FROST
POTENTIAL TUESDAY NIGHT MAY THEN BE MORE DEPENDENT ON THE POSITION
OF A SURFACE RIDGE AXIS. AREAS EAST OF THIS RIDGE AXIS STAND A
DECENT CHANCE OF FALLING INTO THE MIDDLE AND UPPER 30S. AT THIS
TIME...IT APPEARS THAT THE GREATEST THREAT FOR FROST TUESDAY NIGHT
WILL BE ACROSS THE EASTERN MISSOURI OZARKS. THOSE WITH
AGRICULTURAL INTERESTS SHOULD CLOSELY MONITOR LATER FORECASTS AS
DETAILS WILL BECOME CLEARER IN THE NEXT 24 HOURS REGARDING FROST
POTENTIAL.

UPPER LEVEL HEIGHT RISES WILL THEN BRING WARMING TEMPERATURES TO
THE AREA STARTING AROUND MIDWEEK. MEDIUM RANGE MODELS THEN
CONTINUE TO ADVERTISE SHORT WAVE ENERGY AND A SURFACE FRONT
PUSHING THROUGH THE REGION THURSDAY OR THURSDAY NIGHT. MOISTURE
AVAILABILITY CONTINUES TO LOOK UNIMPRESSIVE...SO HAVE KEPT POPS
IN THE 20 TO 30 PERCENT RANGE. THE UPPER LEVEL FLOW WILL REMAIN
FAIRLY FLAT INTO NEXT WEEKEND WITH THE 12Z GFS AND ECMWF SHOWING
AT LEAST A WEAK SIGNAL FOR ANOTHER SYSTEM IMPACTING THE AREA LATER
NEXT WEEKEND. KEPT POPS LOW AT THIS TIME AS CONFIDENCE IS LOW
REGARDING THE TIMING AND TRACK OF THIS SYSTEM.

SCHAUMANN

&&

.AVIATION...
/ISSUED 703 PM CDT SUN MAY 1 2011/

FOR THE 02/0000Z KSGF/KJLN/KBBG TAFS...A LARGE AREA OF OF RAIN AND
EMBEDDED THUNDERSTORMS IS AFFECTING THE BRANSON-KBBG/SPRINGFIELD-KSGF SITES
AND POINTS EAST WITH MVFR OCNL IFR CONDITIONS. SHORT TERM TRENDS
INDICATE THIS RAIN WILL SHIFT EAST SOMEWHAT...AND WILL GO WITH A
PERSISTENCE FORECAST IN THE NEAR TERM AT KSGF WITH IMPROVING
CEILINGS AFTER 02/02Z-04Z. THE KBBG TAFS WILL REMAIN IN PRECIP
WITH LOWER CIGS/VIS LONGER INTO THE OVERNIGHT HOURS AND WILL NEED
TO WATCH TRENDS. SOME IMPROVEMENT IN FLIGHT CONDITIONS IS EXPECTED
SOMETIME AFTER 06Z-09Z. WILL KEEP KJLN VFR WITH THE BULK OF THE
PRECIP STAYING TO THE SOUTH AND EAST.

DSA

&&

.HYDROLOGY...

VERY LITTLE CHANGE HAS BEEN MADE TO FORECAST QPF AMOUNTS...THUS
THE FLASH FLOOD WATCH WAS LEFT ALONE. INTERMITTENT RAIN SHOWERS
ARE STILL EXPECTED THROUGH MONDAY NIGHT ACROSS SOUTH CENTRAL
MISSOURI. THINK ANY THUNDER WILL MAINLY BE CONFINED TO TONIGHT.
BESIDES PERHAPS A LEFT OVER SHOWER EARLY TUESDAY MORNING...IT DOES
LOOK LIKE THE RAIN SHOWER THREAT WILL SHIFT EAST OF THE AREA BY
TUESDAY. STILL LOOKING AT 1 TO 3 INCHES ACROSS SOUTH CENTRAL
MISSOURI...WHICH WILL POSE A FLOOD THREAT GIVEN THE VERY WET
ANTECEDENT CONDITIONS.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR MOZ082-083-096>098-
     104>106.

KS...NONE.
&&
Hazardous weather outlook, May 1, 4:10 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 PM CDT SUN MAY 1 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-022115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
410 PM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  ELEVATED FLOODING RISK.
  LIMITED HAIL RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE INTO THE
  OVERNIGHT HOURS. INSTABILITY WILL BE LIMITED ACROSS THE AREA SO
  SEVERE WEATHER IS NOT EXPECTED...HOWEVER SOME SMALL HAIL MAY BE
  POSSIBLE WITH A FEW OF THE STORMS ACROSS SOUTH CENTRAL
  MISSOURI.

  PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE ACROSS SOUTHERN
  MISSOURI...WITH THE HEAVIEST RAINFALL EXPECTED SOUTHEAST OF A
  BRANSON TO AVA TO SALEM MISSOURI LINE WHERE A FLASH FLOOD WATCH
  IS IN EFFECT INTO MONDAY EVENING. STORM TOTAL RAINFALL AMOUNTS
  OF ONE TO THREE INCHES ARE EXPECTED. THE HEAVIEST RAINFALL
  DURING THIS PERIOD WILL OCCUR FROM LATE THIS AFTERNOON INTO THE
  EARLY OVERNIGHT HOURS.

  IN ADDITION...RESIDUAL FLOODING WILL CONTINUE TO BE POSSIBLE ON
  SOME AREA STREAMS AND FLOOD PRONE AREAS IN RESPONSE TO RECENT
  HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  MULTIPLE ROUNDS OF RAIN WILL REMAIN POSSIBLE INTO MONDAY
  NIGHT...MAINLY SOUTH OF THE INTERSTATE 44 CORRIDOR AS A FRONT
  REMAINS STALLED JUST SOUTH OF THE AREA. AGAIN THIS
  MAY LEAD TO ADDITIONAL FLOODING ACROSS THE AREA. AT THIS
  TIME...IT APPEARS THAT THE GREATEST THREAT FOR ANY ADDITIONAL
  FLOODING WILL BE ACROSS SOUTH CENTRAL MISSOURI.

  PATCHY FROST WILL BE POSSIBLE ACROSS WEST CENTRAL MISSOURI AND
  SOUTHEAST KANSAS MONDAY NIGHT...AND ACROSS THE EASTERN MISSOURI
  OZARKS TUESDAY NIGHT.

  THERE IS THEN A CHANCE FOR THUNDERSTORMS THIS UPCOMING THURSDAY
  AND THURSDAY NIGHT...AND AGAIN NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Special weather statement, May 1, 7:21 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
721 PM CDT SUN MAY 1 2011

MOZ106-020045-
OREGON MO-
721 PM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ALERT FOR OREGON COUNTY UNTIL 745 PM CDT...

AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COUCH...OR 10 MILES NORTHEAST OF THAYER...
MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  WILDERNESS AND GREER BY 730 PM CDT.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3656 9167 3689 9131 3688 9122 3683 9122
      3683 9112 3682 9111 3669 9112 3649 9138
      3650 9167
TIME...MOT...LOC 0021Z 223DEG 56KT 3665 9138

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:21 PM CDTSpecial Weather StatementSGFOregon24 min
May 1, 7:25 PM CDTRiver Flood WarningSGFPulaski65 hr
May 1, 7:40 PM CDTFlash Flood WarningSGFBarry, Christian, Greene, Lawrence, Stone, Webster3 hr
May 1, 7:51 PM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Taney and 1 more6 hr
May 1, 9:02 PM CDTRiver Flood WarningSGFShannon23 hr
May 1, 9:09 PM CDTFlash Flood WarningSGFDent, Phelps, Pulaski, Shannon, Texas5 hr
May 2, 1:51 AM CDTAreal Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Phelps and 4 more36 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.